# SDR UALA2010021600599

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,556 hours, 19,354 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING MED 1 RT SLIDE ASSY AND BUSTLE DISENGAGED FROM DOOR.  REINSTALLED SLIDE ASSY AND BUSTLE.
